THREE STEP ITERATIVE PROCEDURE WITH ERRORS FOR GENERALIZED ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN BANACH SPACES

Lan, Heng You, Kim, Jong Kyu, Cho, Yeol Je . Taiwanese Journal of Mathematics 2008. 12 (8) :2155-2178

Locate this article in:

Bibtex

@article{CIS-482969,
  Author = {Lan, Heng You and Kim, Jong Kyu and Cho, Yeol Je},
  Title = {THREE STEP ITERATIVE PROCEDURE WITH ERRORS FOR GENERALIZED
 ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN BANACH SPACES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {12},
  Number = {8},
  Year = {2008},
  Pages = {2155--2178},
  Keywords = {}
}

Similar articles